Severe pain after Durolane injection

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Knee pops
New Member


Date Joined Aug 2014
Total Posts : 2
   Posted 8/31/2014 4:13 AM (GMT -7)   
I had an MRI done on my right knee and it showed a small supra patellar joint effusion, a horizontal oblique tear through the posterior horn of the medial meniscus that appears to surface both posteriorly and superiority, and a mild medial meniscal extrusion of 6mm. Also, thickening of the medial patellar pelicans, and severe thinning of medial compartment articular cartilage with evidence of moderate to severe osteophyte formation. My left knee began to hut even more then the right knee, I was taking Vimovo and extra strength Tylenol and the Doctor had to add another pain killer Tramadol to the mix to deal with the pain, it was very hard to do the stairs. I went to Physio and saw the Sports Medicine Doctor associated with their clinic, I had an appointment with a Surgeon 6 months away, and was hoping to figure out a solution to deal with my knees in the interim without having to quit my job. After she read the MRI report on the right knee, she felt as did I that the same things were going on with my left knee, and said that the Surgeon would not fix my torn minis us, that I was going to need knee replacements. She then suggested an injection of Durolane in my left knee and if that helped to come back in a few weeks to do the right knee. The injection going in was very painful, and I was on pain medication, then as the hours went by the pain became excruciating, I did not sleep all night, I could not lay down, we have a reclining chair and that is where I spent the night. My knee was so stiff, and felt like it was shattered in a thousand pieces, at this point I could not walk on it, luckily we had a pair of crutches. The next day by the afternoon so 24 hours later the pain was becoming bearable. So my advice to you if you decide to get a Durolane injection is to have some serious pain medication to make it through the first 24 hours, because you will want to cut off your leg it is that bad, that is on a knee like mine with the same MRI report. It has been a week and I can say that it has helped relieve some of the pain but certainly not all of it, it is still very hard to do stairs and get up from a sitting position. I would like to know why I had to suffer like this, maybe Durolane is not the way to go in a case like mine.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 8:44 PM (GMT -7)
There are a total of 2,906,612 posts in 318,977 threads.
View Active Threads


Who's Online
This forum has 158318 registered members. Please welcome our newest member, Boston48.
513 Guest(s), 11 Registered Member(s) are currently online.  Details
Crispix, Erichardson234, PeteZa, oldbeek, Oldbuddy, LymeSick 🌟, countess18, doors12, The Dude Abides, ASAdvocate, Chantrelle99